# SDR DXTA2022121976450

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6103
- Aircraft time: 4,636 hours, 2,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Dirty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: ON MAIN CABIN DOOR, THE PUSH TAB DOES NOT RELEASE THE HANDLE AFTER USING KEY TO UNLOCK. CONSEQUENTLY, CABIN DOOR CANNOT BE OPENED. (PRE-FLIGHT) // SIGNOFF// OPENED DOOR FOR INSIDE TO AVTIVATE THE HANDLE. CLEAN AND LUBED MED
HANDLE. OPERATIONAL CHECKS GOOD. ALL WORK COMPLETED IAW CL-650 AMM 52-11-00, 52-11-07, AND 52-11-04.
